Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cleartheroad

accutane side effects

hey, so i've been on accutane since February, sigh. my skin is so stubborn, anyways i've had the usual side effects, nose bleeds etc but now i'm getting strange ones and im just hoping someone else here has had them as i'm getting really freaked out..

firstly, below the belly button but above the private area.. right there its very sensitive when i'm sitting up or down... and it randomly like.. tweaks, like i'll get a shooting feeling across there for no reason, its not like it hurts but it feels like its being prodded

second, basically the symptoms of diabetes.

thirdly, sore throat, really dry, hoarse, always needing to drink

anyone had these before? :(

i tried to tell the dr, but they were just like oh yeh its accutane, but didn't actually look into it and im just worried alot

Share this post


Link to post
Share on other sites

You'l be alright just keep a clear mind and dont stress yourself out about those things. Just some side-effects, they happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×